# SDR AALA202210173501

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 737
- Aircraft serial: 40641
- Aircraft time: 21,790 hours, 2,521 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Card
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: STANDBY DC FEED CIRCUIT BREAKER TRIPPED. NO SMOKE OR FUMES. CAUSED MULTIPLE FAILURES. AIRCRAFT DIVERTED TO KEF. EMERGENCY WAS DECLARED AND WAS OVERWEIGHT FOR LANDING. FOUND MAINTENANCE MESSAGE 24-39288, CE2471823 CIRCUIT BREAKER POPPED, STANDBY DC FEED RIGHT POWER DRIVE UNIT 73 FAULTY, REPLACED RIGHT POWER DRIVE UNIT 73M6 (AALA202210179264) AND M7 POWER MODULE (AALA202210179898) AND P300M5 DC2 CIRCUIT CARD (AALA202210173501) PER FIM DMC-B787-A-24-00-F9-BLA-421A-A.
